Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Persistent tingling, numbness over different body parts post smoking weed. Cause and remedy?

please help me. :( three weeks ago, I smoked weed for the tenth or so time. I was super high. the highest I ve ever been. My vision was going in and out and I had no control over my hands at most points. they were tingly and moving without my control. my feet were tingly too. then my whole body got tingly. I felt like I was gonna throw up. I soon after fell asleep. then the day after that my high didnt wear it felt awful. my body was and still is just soo tingly all over. the high was gone two days later. but the tingly and tenseness of my hands is still there. my whole body tingles. like for example. i lay down in bed, when different parts of my body touches the bed i can t make out the feeling anymore. my body just tingles al over. its like overloaded my brain and my whole body gets this tingly numb sensation. i m really scared. :(( and today its still the same. and both of those nights i had the airconditioner on soo my body becomes more prone to that feeling . and sometimes when i feel an itch on my body and i try to scratch it, my hands and the spot i m trying to scratch suddenly becomes numb and tingly thus i can t really scratch the exact spot.i m really scared now, whats happening to me. is this permanent? will this wear off? pls help. . :(( i ll never smoke that stuff again.
Asked On : Mon, 21 May 2012
Answers:  1 Views:  1361
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Addiction Medicine Specialist 's  Response

Usually withdrawal symptoms gradually disappear in a few weeks. Since you have been symptomatic for more than three weeks, I suggest that you should see a doctor. He/she will most probably prescribe gabapentin / pregabalin to reduce these symptoms. Also take lots of B-complex vitamins, as it is possible that vitamin deficiency is possible for the persistence of these symptoms. I feel that these symptoms will wear off and you will get well. But please avoid cannabis in future.

Best wishes.

Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor